On the numerical solution of some Eikonal equations: : an elliptic solver approach

Caboussat, Alexandre ( Haute école de gestion de Genève, HES-SO // Haute Ecole Spécialisée de Suisse Occidentale) ; Glowinski, Roland ( University of Houston, Texas, USA) ; Tsorng-Whay, Pan ( University of Houston, Texas, USA)

The steady Eikonal equation is a prototypical first-order fully nonlinear equation. A numerical method based on elliptic solvers is presented here to solve two different kinds of steady Eikonal equations and compute solutions, which are maximal and minimal in the variational sense. The approach in this paper relies on a variational argument involving penalty, a biharmonic regularization, and an operator-splitting-based time-discretization scheme for the solution of an associated initial-value problem. This approach allows the decoupling of the nonlinearities and differential operators. Numerical experiments are performed to validate this approach and investigate its convergence properties from a numerical viewpoint.


Mots-clés:
Type d'article:
scientifique
Faculté:
Economie et Services
Ecole:
HEG GE Haute école de gestion de Genève
Institut:
CRAG - Centre de Recherche Appliquée en Gestion
Classification:
Économie/gestion
Date:
2015
Pagination:
14 p.
Titre du document hôte:
Chinese Annals of Mathematics, Series B
Numérotation (vol. no.):
2015, vol. 36, no. 5, pp. 689-702
DOI:
ISSN:
1860-6261
Le document apparaît dans:

Note  Le statut de ce document est: non diffusé

Note: The status of this file is: restricted


 Notice créée le 2015-08-20, modifiée le 2018-04-09

Fichiers:
Télécharger le document
PDF

Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)